# SDR ABXA9800791

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5753159
- Condition: Cracked
- Location: Bs 1500
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AND CRACKED INTERCOSTAL AT FUSELAGE STATION 1500 LONGERON 29R AFT ACCESSORY COMPARTMENT.  REPAIRED IAW DC8 SRM 53-4-1, 51-1-8 AND 51-1-21.
